The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.554 NO.1 / 2011 )
home Discrete convolution operators in positive characteristic: a variation on the Floquet-Bloch theory
Pages 265-284
Mikhail Zaidenberg,
home A black hole with no marginally trapped tube asymptotic to its event horizon
Pages 253-263
Catherine Williams,
home On the global geometry of spacetimes with toroidal or hyperbolic symmetry
Pages 245-252
Jacques Smulevici,
home Black hole initial data with a horizon of prescribed intrinsic and extrinsic geometry
Pages 229-244
Brian Smith,
home Curvature based triangulation of metric measure spaces
Pages 207-227
Emil Saucan,
home Rates of decay for structural damped models with coefficients strictly increasing in time
Pages 187-206
Michael Reissig,
home Scalar curvature, isoperimetric collapse and general relativity in the constant mean curvature gauge
Pages 165-185
Martin Reiris,
home Exponential estimates of solutions of pseudodifferential equations with operator-valued symbols: applications to Schrödinger operators with operator-valued potentials
Pages 147-163
V.S. Rabinovich, S. Roch,
home Kramers-Wannier duality for non-abelian lattice spin systems and Hecke surfaces
Pages 127-145
Michael Monastyrsky,
home The Dirichlet to Neumann operator for nonlinear elliptic equations
Pages 115-126
Ibrahim Ly, Nikolai Tarkhanov,
home Analytic form of the Pontrjagin-Hopf invariants
Pages 105-113
Lev Kapitanski,
home Asymptotic gluing of asymptotically hyperbolic vacuum initial data sets
Pages 93-103
James Isenberg, John M. Lee, Iva Stavrov Allen,
home Construction of $N$-body time-symmetric initial data sets in general relativity
Pages 83-92
Piotr T. Chruściel, Justin Corvino, James Isenberg,
home An existence theorem for the Cauchy problem on a characteristic cone for the Einstein equations
Pages 73-81
Y. Choquet-Bruhat, Piotr T. Chruściel, José M. Martín-García,
home Shock reflection-diffraction and nonlinear partial differential equations of mixed type
Pages 55-72
Gui-Qiang G. Chen, Mikhail Feldman,
home The stationary $n$-body problem in general relativity
Pages 47-53
Robert Beig,
home Jangs equation and its applications to marginally trapped surfaces
Pages 13-45
Lars Andersson, Michael Eichmair, Jan Metzger,
home Stein manifolds and multiplicity-free representations of compact Lie groups
Pages 1-12
Dmitri Akhiezer,